# SDR SWAA2017072415179

- Difficulty date: July 1, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP DELAMINATED AT OUTBOARD LOWER SURFACE.  R & R MAIN FLAP IAW AMM.
